# SDR BAQA093734

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 223 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 55508340N5L
- Part serial: 04233276
- Condition: Ratcheting
- Location: Turn And Bank
- Part time: 224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR IS RATCHETY AND STICKY. REPLACED WITH SERVICABLE UNIT.  03/11/2004
